# SDR MASA2025122300103

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000488
- Aircraft time: 22,661 hours, 13,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Discolored
- Location: Zone 200
- Part time: 22,661 hours, 13,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19 TRH 20CD FLR ILLUM STRP DISCOLOR/PERFORMED GVI AND OPS CHECK OF SEATS PHOTOLUMINICENT STRIPS.
